# SDR IPXA2023012590240

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 34,539 hours, 22,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Bs 1520 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2*MAJOR REPAIR* AFT LOWER CARGO PIT AT FS 1520 1.5" BELOW STR 26R FOUND TWO DENTS ON THE UPPER FLANGEREPAIRED FRAME 1520 IAW SRM 53-60-07-2R-5 AS PER RCD 265735
